# SDR CA010320020

- Difficulty date: February 2, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Make and model: Boeing 737242C
- Aircraft time: 78,439 hours
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 243600
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, NR 1 ENGINE FAILED. REJECTED TAKEOFF ACCOMPLISHED. A/CSECURED AND AIRCRAFT RETURNED TO GATE. H.P. PUMP AND FCU CHANGED I.A.W. 73-11-1, TRIM RUNS AND LEAK CHECK CARRIED OUT I.A.W. 71-09-00. NO FURTHER INCIDENT DURING SUBSEQUENT FLIGHT.
